# SDR UIEA2018042750792

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,629 hours, 15,987 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044026
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP ON SHUTTER DOES NOT CLOSE WHEN SELECTED.  REMOVED AND REPLACED THE PUMP SELECTOR PANEL LEFT AFT SWITCH IAW SWPM 20-84-15.   OPS CHECKED NORMAL.
